About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 240387, 9 pages
http://dx.doi.org/10.1155/2013/240387
Research Article

The Inviscid Limit Behavior for Smooth Solutions of the Boussinesq System

College of Mathematics, Physics and Information Engineering, Jiaxing University, Zhejiang 314001, China

Received 13 January 2013; Accepted 30 March 2013

Academic Editor: Jesús I. Díaz

Copyright © 2013 Junlei Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The inviscid limit problem for the smooth solutions of the Boussinesq system is studied in this paper. We prove the convergence result of this system as the diffusion and the viscosity coefficients vanish with the initial data belonging to . Moreover, the convergence rate is given if we allow more regularity on the initial data.